A generalization of Kawanaka's identity for Hall-Littlewood polynomials and applications

Masao Ishikawa, Frédéric Jouhet, Jiang Zeng

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

An infinite summation formula of Hall-Littlewood polynomials due to Kawanaka is generalized to a finite summation formula, which implies, in particular, twelve more multiple q-identities of Rogers-Ramanujan type than those previously found by Stembridge and the last two authors.

Original languageEnglish
Pages (from-to)395-412
Number of pages18
JournalJournal of Algebraic Combinatorics
Volume23
Issue number4
DOIs
Publication statusPublished - Jun 2006
Externally publishedYes

Fingerprint

Summation Formula
Polynomial
Ramanujan
Imply
Generalization

Keywords

  • Hall-Littlewood polynomials
  • Q-series
  • Rogers-Ramanujan type identities
  • Symmetric functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Cite this

A generalization of Kawanaka's identity for Hall-Littlewood polynomials and applications. / Ishikawa, Masao; Jouhet, Frédéric; Zeng, Jiang.

In: Journal of Algebraic Combinatorics, Vol. 23, No. 4, 06.2006, p. 395-412.

Research output: Contribution to journalArticle

@article{43e0042cf9ee4b2fbf332a6a9e5f959a,
title = "A generalization of Kawanaka's identity for Hall-Littlewood polynomials and applications",
abstract = "An infinite summation formula of Hall-Littlewood polynomials due to Kawanaka is generalized to a finite summation formula, which implies, in particular, twelve more multiple q-identities of Rogers-Ramanujan type than those previously found by Stembridge and the last two authors.",
keywords = "Hall-Littlewood polynomials, Q-series, Rogers-Ramanujan type identities, Symmetric functions",
author = "Masao Ishikawa and Fr{\'e}d{\'e}ric Jouhet and Jiang Zeng",
year = "2006",
month = "6",
doi = "10.1007/s10801-006-8350-1",
language = "English",
volume = "23",
pages = "395--412",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - A generalization of Kawanaka's identity for Hall-Littlewood polynomials and applications

AU - Ishikawa, Masao

AU - Jouhet, Frédéric

AU - Zeng, Jiang

PY - 2006/6

Y1 - 2006/6

N2 - An infinite summation formula of Hall-Littlewood polynomials due to Kawanaka is generalized to a finite summation formula, which implies, in particular, twelve more multiple q-identities of Rogers-Ramanujan type than those previously found by Stembridge and the last two authors.

AB - An infinite summation formula of Hall-Littlewood polynomials due to Kawanaka is generalized to a finite summation formula, which implies, in particular, twelve more multiple q-identities of Rogers-Ramanujan type than those previously found by Stembridge and the last two authors.

KW - Hall-Littlewood polynomials

KW - Q-series

KW - Rogers-Ramanujan type identities

KW - Symmetric functions

UR - http://www.scopus.com/inward/record.url?scp=33646872449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646872449&partnerID=8YFLogxK

U2 - 10.1007/s10801-006-8350-1

DO - 10.1007/s10801-006-8350-1

M3 - Article

AN - SCOPUS:33646872449

VL - 23

SP - 395

EP - 412

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 4

ER -